2 doctors weighed in:
Rash and swelling around eyes after using new makeup remover. Help?
2 doctors weighed in

Dr. Kenneth Miller
Ophthalmology
1 doctor agrees
In brief: Allergic reaction
Most likely allergy to the makeup.
Stop using and begin cold compresses and if red and itching with some weeping to the skin, an over the counter Hydrocortisone cream to the affected skin will often cause relief and comfort. Use minimal amount and not in the eye for several times a day.

In brief: Allergic reaction
Most likely allergy to the makeup.
Stop using and begin cold compresses and if red and itching with some weeping to the skin, an over the counter Hydrocortisone cream to the affected skin will often cause relief and comfort. Use minimal amount and not in the eye for several times a day.
Dr. Kenneth Miller
Dr. Kenneth Miller
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors